Monotone generalized contractions in ordered metric spaces
Bull. Korean Math. Soc. 2016 Vol. 53, No. 1, 61-81
https://doi.org/10.4134/BKMS.2016.53.1.61
Printed January 31, 2016
Aftab Alam and Mohammad Imdad
Aligarh Muslim University, Aligarh Muslim University
Abstract : In this paper, we prove some existence and uniqueness results on coincidence points for $g$-monotone mappings satisfying linear as well as generalized nonlinear contractivity conditions in ordered metric spaces. Our results generalize and extend two classical and well known results due to Ran and Reurings (Proc. Amer. Math. Soc. {\bf 132} (2004), no. 5, 1435--1443) and Nieto and Rodr\'{\i}guez-L\'{o}pez (Acta Math. Sin. {\bf 23} (2007), no. 12, 2205--2212) besides similar other ones. Finally, as an application of one of our newly proved results, we establish the existence and uniqueness of solution of a first order periodic boundary value problem.
Keywords : ordered metric space, TCC property, termwise monotone sequence, c-bound
MSC numbers : 47H10, 54H25
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd